Alert archive / Pennsylvania / Tornado Warnings in 2019

Tornado Warning 17, NWS State College, PA

May 29, 2019Sullivan County, Pennsylvania

NWS State College, PA issued this tornado warning at May 29, 2019, 3:19 PM EDT for Sullivan County, Pennsylvania. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2019, 3:19 PM EDT (19:19 UTC)
Expired
May 29, 2019, 3:45 PM EDT
In force
26 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Sullivan County, PA

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 3:20 PM EDTTORNADO2 E Dushore, PAEF-0 WITH MAX WINDS OF 75 MPH. PATH LENGTH OF 0.2 MILES AND PATH WIDTH OF 50 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:10 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WFUS51 KCTP 291919
TORCTP
PAC113-291945-
/O.NEW.KCTP.TO.W.0017.190529T1919Z-190529T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
319 PM EDT Wed May 29 2019

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Northeastern Sullivan County in north central Pennsylvania...

* Until 345 PM EDT.
    
* At 318 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Overton, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Tree damage will occur. Damage to roofs, windows, and 
           vehicles is likely. Flying debris will be dangerous to 
           those caught without shelter. Mobile homes will be 
           damaged or destroyed.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Sullivan County, including the following locations...
  Dushore and Forksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4150 7623 4148 7624 4145 7650 4150 7663
      4157 7657 4154 7622
TIME...MOT...LOC 1918Z 269DEG 24KT 4153 7642 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RXR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at May 29, 10:57 AM EDT, 4 hours 22 minutes earlier.

Area forecast discussion, May 29, 10:57 AM EDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service State College PA
1057 AM EDT Wed May 29 2019

.SYNOPSIS...
A wavy front over the state will waggle north and south through
the next few days. This will keep a chance of showers and
thunderstorms across the region into at least Thursday night.
The threat of severe weather and even some flooding is also a
daily concern. Friday looks like a dry day, but showers return
over the weekend.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
1045 am update... It looks like we're in for another eventful
afternoon.

Rapid update satellite imagery this morning shows
mostly cloudy skies near and north of a weak stationary front,
draped across the northern tier of the Commonwealth. Meanwhile,
skies have been mainly clear south of the boundary, which should
allow ample heating to occur by early-mid afternoon. This will
translate into decent available buoyancy, with expected ML CAPE
values in the 1000-2000 j/kg range. The presence of the above
referenced front, along with the approach of a convectively
induced short-wave from the west, will allow convection to kick
off once again, coincident with maximum heating this afternoon.
Consensus from the CAM's suggests convection initiation between
1 and 3 pm for central PA.

As for the prospects for severe weather, the atmosphere is
decently sheared over a deep layer, but with the lower levels
are perhaps showing a bit less turning with height than
yesterday (expected 0-1 km SRH of 100-150 m2/s2). Also, the
orientation of the deep-layered shear vector vs. that of the
stationary front also suggests perhaps a quicker transition to
clusters/linear features than what we observed yesterday (when
we had numerous supercells). The threats for damaging winds and
large hail in the more robust updrafts, along with isolated
tornadoes, are certainly still prevalent. Given antecedent
conditions and the threat for more repeat development later
today, isolated flash flooding is also possible, and the Watch
for most of central PA will stay in tact.

We'll be monitoring convective trends closely in the next few
hours.

Previous discussion... Still bits of showers lingering in the
SE and a batch here in the central mtns at 6 AM. But, there does
appear to be a dry line moving down between CLE and PBZ. This
should help us have a little break for some of the morning
hours.

Latest guidance pushes the thunder through a little faster than
earlier expectations. This would be a good signal for less
flooding potential. However, I will only add a quicker
end/southward sag to the precip, and keep QPF similar for now.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Convection should be rolling thru the srn half of the area at
the beginning of the short term. The threat for heavy rain
remains, with the soundings very wet. Much of the forcing from
the main short wave will be gone by 06Z. So, this should be a
good time to drop the flood watch. Mins could be in the 50s in
the north, but muggy 60s elsewhere.

Thursday could hold more severe weather, with a MRGL risk for
svr wx and SLGT-MRGL risk for excessive rainfall over central
PA. We will have a day to hone in on the extent and possible
severity, but the timing of everything looks similar to the last
few days. MCS in the Midwest overnight, forcing here during the
daylight hrs. Maxes will probably be a little cooler than today
as the heights will fall a little and 8H temps 2-3C cooler on
the whole.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
We should get a short break in the train of storms on Friday as
a more-significant trough swings thru and dry air moves in
behind the cold front associated with the upper trough.

Precip chances begin to pick up again either Sat or Sunday
depending on your flavor of guidance as the next wave drops
down across the Great Lakes, sharpening the trough.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
Weak showers continue to move through the Southeast and NW
corners of central PA this morning. MVFR cigs at BFD and IPT
with IFR cigs at DUJ and FIG. Overall VFR cigs and vsbys will
dominate through the morning hours. This will allow for a brief
improvement for the day Wednesday.
 However, another round of widespread showers and thunderstorms
is expected with storms focused along and south along I 80.
Expect periods of MVFR to IFR cigs and vsby restrictions in
-TSRA, though giving variance of timing have left out TEMPO
 groups in TAFS. Best chance for thunder will be after 18Z
 lingering possibly until 06Z.

.Outlook...

Thu...AM low cigs possible W Mtns. Scattered PM TSRA impacts
possible.

Fri-Sat...No sig wx expected.

Sun...Scattered TSRA impacts with cold frontal passage.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for PAZ010>012-017>019-
024>028-033-034-045-046-049>053-056>059-063-066.

&&

SYNOPSIS...Dangelo
NEAR TERM...Jurewicz/Dangelo
SHORT TERM...Dangelo
LONG TERM...Martin
AVIATION...Jung/Ceru
Hazardous weather outlook, May 29, 2:21 PM EDT, 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service State College PA
221 PM EDT Wed May 29 2019

PAZ017>019-045-046-049>053-058-301830-
Clearfield-Northern Centre-Southern Centre-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Schuylkill-
221 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...
...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A few strong to severe storms with gusty winds, hail, and locally
heavy rain are possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-037-301830-
Warren-McKean-Potter-Tioga-
221 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ035-036-064-065-301830-
Fulton-Franklin-Adams-York-
221 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

Locally heavy rain is possible this evening and may produce isolated
flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms capable of damaging wind gusts, hail and a
couple of tornadoes are possible Thursday afternoon and evening.
Locally heavy rain is also possible and may produce isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024>028-033-034-056-057-059-063-066-301830-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Perry-
Dauphin-Lebanon-Cumberland-Lancaster-
221 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...
...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms capable of damaging wind gusts, hail and a
couple of tornadoes are possible Thursday afternoon and evening.
Locally heavy rain is also possible and may produce isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ041-042-301830-
Northern Lycoming-Sullivan-
221 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

Locally heavy rain is also possible this afternoon and may produce
isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010>012-301830-
Elk-Cameron-Northern Clinton-
221 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...
...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MS

In the hours before

Special weather statement, May 29, 2:10 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service State College PA
210 PM EDT Wed May 29 2019

PAZ056-063-291845-
Perry PA-Cumberland PA-
210 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY AND CUMBERLAND
COUNTIES UNTIL 245 PM EDT...

At 210 PM EDT, Doppler radar indicated a strong thunderstorm near
Shermansdale, moving east at 40 mph.

wind gusts up to 50 mph and Nickel size hail are possible.

Locations impacted include...
Enola, Wormleysburg, Marysville, Duncannon, West Fairview,
Wertzville, Shermansdale, Carlisle Springs and Landisburg.

LAT...LON 4028 7733 4037 7731 4042 7702 4041 7701
      4039 7703 4037 7702 4036 7700 4035 7693
      4032 7691 4029 7692 4026 7690
TIME...MOT...LOC 1810Z 271DEG 36KT 4032 7723

Evanego
Special weather statement, May 29, 2:15 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service State College PA
215 PM EDT Wed May 29 2019

PAZ026-027-291845-
Huntingdon PA-Mifflin PA-
215 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON AND MIFFLIN
COUNTIES UNTIL 245 PM EDT...

At 215 PM EDT, Doppler radar indicated a strong thunderstorm over
Mcalevys Fort, moving east at 40 mph.

wind gusts up to 50 mph and Nickel size hail are possible.

Locations impacted include...
Lewistown, Burnham, Belleville, Milroy, Highland Park, Yeagertown,
Reedsville, Juniata Terrace, Alfarata, Mcalevys Fort, Maitland,
Barrville and Wagner.

LAT...LON 4064 7785 4074 7781 4072 7777 4073 7772
      4072 7771 4072 7770 4070 7735 4066 7739
      4061 7750 4058 7750 4056 7753
TIME...MOT...LOC 1815Z 278DEG 35KT 4066 7778

Evanego
Special weather statement, May 29, 2:31 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service State College PA
231 PM EDT Wed May 29 2019

PAZ052-053-058-291900-
Columbia PA-Northumberland PA-Schuylkill PA-
231 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL...
NORTHUMBERLAND...AND COLUMBIA COUNTIES UNTIL 300 PM EDT...

At 230 PM EDT, Doppler radar indicated a strong thunderstorm over
Fairview-Ferndale, moving east at 35 mph.

winds in excess of 40 mph and Penny size hail are possible.

Locations impacted include...
Pottsville, Shamokin, Mount Carmel, Shenandoah, Minersville,
Frackville, Kulpmont, Ashland, Elysburg, Fairview-Ferndale,
Trevorton, Tremont, Girardville, Marshallton, Friedensburg, Lavelle,
Marlin, Altamont, Englewood and Forrestville.

LAT...LON 4067 7667 4085 7665 4089 7619 4057 7622
TIME...MOT...LOC 1830Z 272DEG 31KT 4076 7657

Jung
Special weather statement, May 29, 2:39 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service State College PA
239 PM EDT Wed May 29 2019

PAZ036-063-064-291915-
Adams PA-Franklin PA-Cumberland PA-
239 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 315 PM EDT...

At 238 PM EDT, Doppler radar indicated a strong thunderstorm over
Marion, moving east at 50 mph.

winds in excess of 40 mph and Penny size hail are possible.

Locations impacted include...
Chambersburg, Gettysburg, Shippensburg, Greencastle, Guilford, St.
Thomas, Fayetteville, Mont Alto, Scotland, Marion, Cashtown,
Orrtanna, Arendtsville, McKnightstown, Quincy, Williamson, Gettysburg
National Military Park, Penn State Mont Alto and Gettysburg College.

LAT...LON 3977 7778 3994 7784 4009 7738 3981 7720
TIME...MOT...LOC 1838Z 253DEG 42KT 3988 7772

Jung
Special weather statement, May 29, 2:46 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service State College PA
246 PM EDT Wed May 29 2019

PAZ042-291915-
Sullivan PA-
246 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL
315 PM EDT...

At 245 PM EDT, Doppler radar indicated a strong thunderstorm over
Shunk, moving east at 40 mph.

Winds in excess of 40 mph and Pea size hail are possible.

Locations impacted include...
Overton, Lincoln Falls, Shunk, Dushore and Forksville.

LAT...LON 4147 7677 4159 7681 4155 7628 4155 7626
      4154 7622
TIME...MOT...LOC 1845Z 258DEG 43KT 4153 7672

RXR
Special weather statement, May 29, 3:02 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service State College PA
302 PM EDT Wed May 29 2019

PAZ057-059-291930-
Lebanon PA-Dauphin PA-
302 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN AND LEBANON
COUNTIES UNTIL 330 PM EDT...

At 302 PM EDT, Doppler radar indicated a strong thunderstorm near
Dehart Dam, moving east at 35 mph.

wind gusts up to 50 mph and Penny size hail are possible.

Locations impacted include...
Skyline View, Fredericksburg, Harper Tavern, Lickdale, Fort
Indiantown Gap, Penn National Race Course, Dehart Dam, Jonestown and
Ono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4034 7673 4042 7683 4057 7655 4044 7635
TIME...MOT...LOC 1902Z 255DEG 31KT 4041 7675

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:26 PM EDTSpecial Weather StatementCTPFulton49 min
May 28, 9:27 PM EDTSpecial Weather StatementCTPCambria33 min
May 28, 10:13 PM EDTAreal Flood AdvisoryCTPBlair, Cambria3 hr
May 28, 10:24 PM EDTSpecial Weather StatementCTPSomerset36 min
May 28, 10:37 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset26 min
May 28, 10:50 PM EDTSevere Thunderstorm WarningCTPBedford34 min
May 28, 11:22 PM EDTSpecial Weather StatementCTPFulton23 min
May 28, 11:36 PM EDTSpecial Weather StatementCTPFranklin24 min
May 28, 11:52 PM EDTSpecial Weather StatementCTPCumberland23 min
May 29, 12:15 AM EDTSpecial Weather StatementCTPCumberland45 min
May 29, 1:02 AM EDTAreal Flood AdvisoryCTPBlair, Cambria3 hr
May 29, 12:30 PM EDTSpecial Weather StatementCTPMcKean30 min
May 29, 12:51 PM EDTSpecial Weather StatementCTPBlair, Cambria24 min
May 29, 12:57 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean48 min
May 29, 1:12 PM EDTSpecial Weather StatementCTPBlair33 min
May 29, 1:27 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Huntingdon33 min
May 29, 1:41 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton34 min
May 29, 1:41 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter49 min
May 29, 1:47 PM EDTSpecial Weather StatementCTPTioga43 min
May 29, 1:54 PM EDTSevere Thunderstorm WarningCTPTioga51 min
May 29, 1:56 PM EDTSpecial Weather StatementCTPSchuylkill34 min
May 29, 1:57 PM EDTTornado WarningCTPTioga48 min
May 29, 2:00 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga45 min
May 29, 2:04 PM EDTSpecial Weather StatementCTPCambria26 min
May 29, 2:09 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Northumberland, Union51 min
May 29, 2:10 PM EDTSpecial Weather StatementCTPPerry35 min
May 29, 2:15 PM EDTSpecial Weather StatementCTPMifflin30 min
May 29, 2:26 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Lycoming49 min
May 29, 2:31 PM EDTSpecial Weather StatementCTPSchuylkill29 min
May 29, 2:32 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield58 min
May 29, 2:38 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill52 min
May 29, 2:39 PM EDTSpecial Weather StatementCTPFranklin36 min
May 29, 2:43 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon47 min
May 29, 2:43 PM EDTSevere Thunderstorm WarningCTPColumbia32 min
May 29, 2:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour60 min
May 29, 2:46 PM EDTSpecial Weather StatementCTPSullivan29 min
May 29, 2:47 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder43 min
May 29, 2:51 PM EDTAreal Flood AdvisoryCTPTioga114 min
May 29, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York51 min
May 29, 3:02 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Clearfield3 hr
May 29, 3:02 PM EDTSpecial Weather StatementCTPDauphin28 min
May 29, 3:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon39 min
May 29, 3:11 PM EDTSevere Thunderstorm WarningCTPColumbia34 min
May 29, 3:13 PM EDTAreal Flood AdvisoryCTPColumbia3 hr
May 29, 3:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Sullivan44 min
May 29, 3:19 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Mifflin26 min
May 29, 3:26 PM EDTSevere Thunderstorm WarningCTPSchuylkill19 min
May 29, 3:29 PM EDTTornado WarningCTPColumbia, Schuylkill31 min
May 29, 3:30 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon, Mifflin60 min
May 29, 3:31 PM EDTSevere Thunderstorm WarningCTPLebanon29 min
May 29, 3:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union35 min
May 29, 3:41 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset49 min
May 29, 3:47 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry58 min
May 29, 3:53 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill37 min
May 29, 3:53 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry, Snyder32 min
May 29, 4:06 PM EDTSevere Thunderstorm WarningCTPBedford39 min
May 29, 4:06 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Union39 min
May 29, 4:18 PM EDTTornado WarningCTPCumberland, Dauphin, Perry16 min
May 29, 4:24 PM EDTSevere Thunderstorm WarningCTPSomerset36 min
May 29, 4:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill61 min
May 29, 4:30 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon45 min
May 29, 4:35 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Union115 min
May 29, 4:36 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York54 min
May 29, 4:37 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
May 29, 4:58 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Juniata, Perry, York47 min
May 29, 5:16 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill119 min
May 29, 5:39 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, York66 min

Nearby

Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.